Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it because by taking Pantoprazol 40mg. Metronidazol 500mg tablets that my stool color is black ?

I am under treatment for H-Pylori, and take Pantoprazol 40mg. Metronidazol 500mg. and Imadrax 1000mg twice a day. On 5th day my stool became black. Is this from medication? Thank you
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query
Ideally these three medications wont cause backish discoloration of stool. Are you taking any other supplements like vitamins? Was an endoscopy done to rule out an ulcer? Do a occult blood for in stool test and approach a general physician for further care. If it is positive then an endoscopy has to be done to rule out an ulcer.
Wish u healthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor